MathSciNet Relay Station
MathSciNet bibliographic data
MR2105161 (2005i:65186) 65N30 (60H15 60H35)
Frauenfelder, Philipp; Schwab, Christoph; Todor, Radu Alexandru Finite elements for elliptic problems with stochastic coefficients. Comput. Methods Appl. Mech. Engrg. 194 (2005), no. 2-5, 205–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement